Search Results

There are 23656 results for: content related to: On Toughness and Hamiltonicity of 2 K 2 -Free Graphs

  1. Claw-Free Graphs, Skeletal Graphs, and a Stronger Conjecture on ω, Δ, and χ

    Journal of Graph Theory

    Volume 78, Issue 3, March 2015, Pages: 157–194, Andrew D. King and Bruce A. Reed

    Version of Record online : 16 APR 2014, DOI: 10.1002/jgt.21797

  2. Excluding 4-Wheels

    Journal of Graph Theory

    Volume 75, Issue 4, April 2014, Pages: 311–322, Pierre Aboulker

    Version of Record online : 16 APR 2013, DOI: 10.1002/jgt.21737

  3. Destroying Noncomplete Regular Components in Graph Partitions

    Journal of Graph Theory

    Volume 72, Issue 2, February 2013, Pages: 123–127, Landon Rabern

    Version of Record online : 8 MAY 2012, DOI: 10.1002/jgt.21634

  4. A Closure for 1-Hamilton-Connectedness in Claw-Free Graphs

    Journal of Graph Theory

    Volume 75, Issue 4, April 2014, Pages: 358–376, Zdeněk Ryjáček and Petr Vrána

    Version of Record online : 8 MAY 2013, DOI: 10.1002/jgt.21743

  5. A Survey on the Computational Complexity of Coloring Graphs with Forbidden Subgraphs

    Journal of Graph Theory

    Petr A. Golovach, Matthew Johnson, Daniël Paulusma and Jian Song

    Version of Record online : 2 MAR 2016, DOI: 10.1002/jgt.22028

  6. Leaf-Critical and Leaf-Stable Graphs

    Journal of Graph Theory

    Gábor Wiener

    Version of Record online : 29 FEB 2016, DOI: 10.1002/jgt.22034

  7. Vertex-Transitive Cubic Graphs of Square-Free Order

    Journal of Graph Theory

    Volume 75, Issue 1, January 2014, Pages: 1–19, Cai Heng Li, Zai Ping Lu and Gai Xia Wang

    Version of Record online : 2 JAN 2013, DOI: 10.1002/jgt.21715

  8. Vertex Ordering Characterizations of Graphs of Bounded Asteroidal Number

    Journal of Graph Theory

    Volume 78, Issue 1, January 2015, Pages: 61–79, Derek G. Corneil and Juraj Stacho

    Version of Record online : 1 APR 2014, DOI: 10.1002/jgt.21795

  9. Connected-Homomorphism-Homogeneous Graphs

    Journal of Graph Theory

    Volume 78, Issue 1, January 2015, Pages: 1–27, Deborah C. Lockett

    Version of Record online : 27 FEB 2014, DOI: 10.1002/jgt.21788

  10. Independent Set Reconfiguration in Cographs and their Generalizations

    Journal of Graph Theory

    Paul Bonsma

    Version of Record online : 7 OCT 2015, DOI: 10.1002/jgt.21992

  11. The Structure of Claw-Free Perfect Graphs

    Journal of Graph Theory

    Volume 75, Issue 3, March 2014, Pages: 203–230, Maria Chudnovsky and Matthieu Plumettaz

    Version of Record online : 11 MAR 2013, DOI: 10.1002/jgt.21732

  12. Amalgams and χ-Boundedness

    Journal of Graph Theory

    Irena Penev

    Version of Record online : 13 JAN 2016, DOI: 10.1002/jgt.22012

  13. Multicolor Ramsey Numbers For Complete Bipartite Versus Complete Graphs

    Journal of Graph Theory

    Volume 77, Issue 1, September 2014, Pages: 19–38, John Lenz and Dhruv Mubayi

    Version of Record online : 22 NOV 2013, DOI: 10.1002/jgt.21771

  14. Simplicial Vertices in Graphs with no Induced Four-Edge Path or Four-Edge Antipath, and the H6-Conjecture

    Journal of Graph Theory

    Volume 76, Issue 4, August 2014, Pages: 249–261, Maria Chudnovsky and Peter Maceli

    Version of Record online : 27 AUG 2013, DOI: 10.1002/jgt.21763

  15. On Switching to H-Free Graphs

    Journal of Graph Theory

    Volume 75, Issue 4, April 2014, Pages: 387–405, Eva Jelínková and Jan Kratochvíl

    Version of Record online : 7 JUN 2013, DOI: 10.1002/jgt.21745

  16. The Degree-Diameter Problem for Claw-Free Graphs and Hypergraphs

    Journal of Graph Theory

    Volume 75, Issue 2, February 2014, Pages: 105–123, Peter Dankelmann and Tomáš Vetrík

    Version of Record online : 19 FEB 2013, DOI: 10.1002/jgt.21716

  17. Structure Theorem for U5-free Tournaments

    Journal of Graph Theory

    Volume 78, Issue 1, January 2015, Pages: 28–42, Gaku Liu

    Version of Record online : 13 MAR 2014, DOI: 10.1002/jgt.21789

  18. On 2-Colorings of Hypergraphs

    Journal of Graph Theory

    Volume 80, Issue 2, October 2015, Pages: 112–135, Michael A. Henning and Anders Yeo1,

    Version of Record online : 10 DEC 2014, DOI: 10.1002/jgt.21843

  19. 4-Coloring P6-Free Graphs with No Induced 5-Cycles

    Journal of Graph Theory

    Maria Chudnovsky, Peter Maceli, Juraj Stacho and Mingxian Zhong

    Version of Record online : 12 FEB 2016, DOI: 10.1002/jgt.22025

  20. On the Polarity and Monopolarity of Graphs

    Journal of Graph Theory

    Volume 76, Issue 2, June 2014, Pages: 138–148, Ross Churchley and Jing Huang

    Version of Record online : 21 AUG 2013, DOI: 10.1002/jgt.21755